Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Eye tearing
    avatar
    Jerry73 posted:
    I am a 73 yr old male, generally good health, but, three years ago I had cataract surgery and eye lid shortened. Ever since my eyes have teared, especially the right eye. The last two time I have had a virus it has settled in my eyes with matting.
    I have been to my personal doctor, an eye doctor, two eye surgerns, and an eye, ear, nose specialist. They did find my right eye tear plugged, and put in a tempory tube. The tube needs to be removed but the matting will not clear up enough for them to take it out, and now its is plugged. My personal doctor has prescribed an antibiotic which helped with infection and matting, but its comes back when I finished with the antibiotic.
    My doctors are now puzzled and I'm not sure what my next step should be. Any advice would be greatly appreciated. Thanks Jerry73
    Reply


    Featuring Experts

    Alan Kozarsky, MD, is one of the leading corneal, cataract, and vision correction specialists in the country and was selected again this year by Atla...More

    Helpful Tips

    blurry eyes
    sometimes I experience blurred eyesight and shaking of my lower eye. do I have astigmatism and do I need to go to an eye doctor? More
    Was this Helpful?
    1 of 1 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.